# SDR CA060228005

- Difficulty date: February 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 8,507 hours
- Engine: Pwa PT6A114
- Propeller: Hartzl HCB3TN3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Jackscrew
- Part number: 26612159
- Part serial: CA0010
- Condition: Damaged
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT ELEVATOR TRIM JACK WAS REMOVED AND DISASSEMBLED FOR INSPECTION AFTER THE RT TRIM JACK FAILED ON INSTALLATION.  THE LT TRIM JACK WAS FOUND TO CONTAIN NO GREASE.  THE JACK WAS INSPECTED, LUBRICATED IAW AMM 27-30-02, 9A, REASSEMBLED, TESTED AND RETURNED TO SERVICE.
